MAUDE Adverse Event Report: Exactech, Inc. EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA); Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

Exactech, Inc. EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA); Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 310-01-50
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Metal Related Pathology (4530); Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an initial right total shoulder arthroplasty.Subsequently, the patient was revised due to infection.An image provided noted subscap infiltration.The patient received a custom glenoid and competitor humeral components.There was no reported breakage of a device or surgical delay/prolongation.

Brand Name
EQUINOXE, HUMERAL HEAD SHORT, 50MM (BETA)
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50172031
Report Number1038671-2026-00989
Device Sequence Number9880546
Product Code KWS
UDI-Device Identifier10885862657596
UDI-Public10885862657596
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Catalogue Number310-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale